Positivity of stable densities
Authors: S. C. Port and R. A. Vitale
Journal: Proc. Amer. Math. Soc. 102 (1988), 1018-1023
MSC: Primary 60E07; Secondary 60J45
MathSciNet review: 934885
Abstract: We settle two conjectures of Taylor about the positivity of the densities of a drift-free, nondegenerate, stable process on -dimensional Euclidean space starting at the origin. If and , we show that for some is an open convex cone with vertex 0 and that for all for each in this cone. If we show that for all and all .
Keywords: Stable distributions, stable densities, stable processes
Article copyright: © Copyright 1988 American Mathematical Society